File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stochastic stabilizability and H∞ control for discrete-time jump linear systems with time delay

TitleStochastic stabilizability and H∞ control for discrete-time jump linear systems with time delay
Authors
Issue Date1999
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/jfranklin
Citation
Journal Of The Franklin Institute, 1999, v. 336 n. 8, p. 1263-1281 How to Cite?
AbstractIn this paper, the stochastic stabilizability and H∞ disturbance attenuation are studied for discrete-time linear time-delay systems that possess randomly jumping parameters using the linear matrix inequality approach. The transition of the jumping parameters is governed by a finite-state Markov process. A sufficient condition is first established on the stochastic stability using the stochastic Lyapunov functional approach. Then sufficient conditions on the existence of a stochastic stabilizing and γ-suboptimal H∞ state feedback controller are presented. It is shown that the stochastic stabilizing H∞ state feedback controller can be constructed through numerical solution of a set of coupled linear matrix inequalities. The state delay systems are first treated and extension to a class of general delay systems are then considered.
Persistent Identifierhttp://hdl.handle.net/10722/156523
ISSN
2015 Impact Factor: 2.327
2015 SCImago Journal Rankings: 1.454
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCao, YYen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:42:48Z-
dc.date.available2012-08-08T08:42:48Z-
dc.date.issued1999en_US
dc.identifier.citationJournal Of The Franklin Institute, 1999, v. 336 n. 8, p. 1263-1281en_US
dc.identifier.issn0016-0032en_US
dc.identifier.urihttp://hdl.handle.net/10722/156523-
dc.description.abstractIn this paper, the stochastic stabilizability and H∞ disturbance attenuation are studied for discrete-time linear time-delay systems that possess randomly jumping parameters using the linear matrix inequality approach. The transition of the jumping parameters is governed by a finite-state Markov process. A sufficient condition is first established on the stochastic stability using the stochastic Lyapunov functional approach. Then sufficient conditions on the existence of a stochastic stabilizing and γ-suboptimal H∞ state feedback controller are presented. It is shown that the stochastic stabilizing H∞ state feedback controller can be constructed through numerical solution of a set of coupled linear matrix inequalities. The state delay systems are first treated and extension to a class of general delay systems are then considered.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/jfranklinen_US
dc.relation.ispartofJournal of the Franklin Instituteen_US
dc.titleStochastic stabilizability and H∞ control for discrete-time jump linear systems with time delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0016-0032(99)00035-6en_US
dc.identifier.scopuseid_2-s2.0-0033307495en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0033307495&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume336en_US
dc.identifier.issue8en_US
dc.identifier.spage1263en_US
dc.identifier.epage1281en_US
dc.identifier.isiWOS:000086171900007-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCao, YY=7404524106en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats